# SDR 95FDEA01159

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CDG - UPON GEAR EXTENTION LT AND RT MAIN GEAR INDICATED DOWN AND LOCKED WITH GREEN LIGHTS, NOSE GEAR RED LIGHT ILLUMINATED, DID NOT HEAR ANY INDICATION THAT NOSE WHEEL EXTENDED.  LUBRICATED NOSE GEAR ASSY PER MM 12-21-11, PERFORMED TEST NOTE GEAR RETRACTION AND EXTENSION, ALL NORMAL, 8 SEC FOR GEAR EXTENTION.  INSPECTED LOCK ACTUATING ROD AND LOCK MECHANISM FOUND ALL OK, A/C OK FOR SERVICE.
